RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 12–20 (Mi mz3579)  

This article is cited in 1 scientific paper (total in 1 paper)

Direct and inverse theorems for approximation of functions for rational modules in domains with quasiconformal boundary

V. V. Andrievskii, V. I. Belyi, V. V. Maimeskul


Full text: PDF file (802 kB)

English version:
Mathematical Notes, 1989, 46:2, 581–588

Bibliographic databases:

UDC: 517.53
Received: 31.10.1988

Citation: V. V. Andrievskii, V. I. Belyi, V. V. Maimeskul, “Direct and inverse theorems for approximation of functions for rational modules in domains with quasiconformal boundary”, Mat. Zametki, 46:2 (1989), 12–20; Math. Notes, 46:2 (1989), 581–588

Citation in format AMSBIB
\Bibitem{AndBelMai89}
\by V.~V.~Andrievskii, V.~I.~Belyi, V.~V.~Maimeskul
\paper Direct and inverse theorems for approximation of functions for rational modules in domains with quasiconformal boundary
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 12--20
\mathnet{http://mi.mathnet.ru/mz3579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019045}
\zmath{https://zbmath.org/?q=an:0706.30028|0675.30027}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 581--588
\crossref{https://doi.org/10.1007/BF01137620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3579
  • http://mi.mathnet.ru/eng/mz/v46/i2/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020